# SDR WVER2012100951601

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 16,212 hours, 11,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R CHAFED APPROXIMATELY 0.375 INCH L BY 0.129 INCH W BY 0.063 D BETWEEN FS 1144 AND 1162.  REPAIRED DAMAGE IAW REO 670-53-61-292, REV A.
